general discussions

Moderators: talkhealth, Geckoella

Weight gain and Amitryptiline

Postby Basten60 on Sun Mar 01, 2020 10:29 pm

I'm putting on so much weight also my bust has got so much bigger. I also get a tight band all around my middle after eating. I want to lose some weight. Has anyone managed to on this drug please?
Basten60
 
Posts: 2
Joined: Sun Mar 01, 2020 10:20 pm

Re: Weight gain and Amitryptiline

Postby talkhealth on Tue Mar 03, 2020 10:43 am

Hi Basten60,

Thank you for posting on the forum, we hope that you will receive some replies soon to your question from our other members who may have experienced losing weight while on amitriptyline. Unfortunately we are unable to give out specific medical advice here. We would always suggest you go and see your GP who can check on why you are putting on weight and rule out any other causes. I have attached a link to information regarding amitriptyline and there is a small section on weight gain in the common questions section:

https://www.nhs.uk/medicines/amitriptyline-for-pain/

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog
User avatar
talkhealth
 
Posts: 1433
Joined: Thu Nov 04, 2010 3:29 pm

Who is online
Users browsing this forum: No registered users and 1 guest

cron